# SDR 08FDEA03943

- Difficulty date: September 19, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460 INCH DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 2 FOUND WITH CRACK INDICATIONS AT HOLES A, B AND C.  MAIN DECK CARGO DOOR LOWER JAMB NR 2 SUPPORT FITTING CARRIED OUT BUSHING REPAIR AS PER SRM 53-50-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
